References

  1. Falkenstein, I.A., L. Cheng, and W.R. Freeman, Changes of intraocular pressure after intravitreal injection of bevacizumab (avastin). Retina, 2007. 27(8):1044-7.
  2. Hollands, H., et al., Short-term intraocular pressure changes after intravitreal injection of bevacizumab. Can J Ophthalmol, 2007. 42(6):807-11.
  3. Kim, J.E., et al., Short-term intraocular pressure changes immediately after intravitreal injections of anti-vascular endothelial growth factor agents. Am J Ophthalmol, 2008. 146(6):930-4 e1.
  4. El Chehab, H., et al., Effect of topical pressure-lowering medication on prevention of intraocular pressure spikes after intravitreal injection. Eur J Ophthalmol, 2013. 23(3):  277-83.
  5. Adelman, R.A., Q. Zheng, and H.R. Mayer, Persistent ocular hypertension following intravitreal bevacizumab and ranibizumab injections. J Ocul Pharmacol Ther, 2010. 26(1):105-10.
  6. Hoang, Q.V., et al., Clinical predictors of sustained intraocular pressure elevation due to intravitreal anti-vascular endothelial growth factor therapy. Retina, 2013. 33(1): 179-87.
  7. Tseng, J.J., et al., Sustained increased intraocular pressure related to intravitreal antivascular endothelial growth factor therapy for neovascular age-related macular degeneration. J Glaucoma, 2012. 21(4):241-7.
  8. Hoang, Q.V., et al., Effect on intraocular pressure in patients receiving unilateral intravitreal anti-vascular endothelial growth factor injections. Ophthalmology, 2012. 119(2): 321-6.

 

2nd Edition - October 2013